# SDR ASOA201701121054

- Difficulty date: January 12, 2017
- Submitted: January 14, 2017
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 20,410 hours, 14,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH67036155236113
- Condition: Corroded
- Location: Bs 732-773
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT RBL 46 & BS 732.50 & 773.50 HAS 3 SPOTS OF CORROSION.   REMOVED THE CORROSION IAW SRM 51-21-06-001-001-A01 AND PERFORMED UT THICKNESS AND EDDY CURRENT INSPECTION PROCEDURE 4.3 AND NDTM PT 1 51-20-006-250-A01. BLENDED AREAS ARE WITH IN ALLOWABLE LIMITS AND CRACK FREE.
